Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Numerical range of a weighted shift with periodic weights


Author: William C. Ridge
Journal: Proc. Amer. Math. Soc. 55 (1976), 107-110
MathSciNet review: 0397473
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Calculation of the numerical range of a weighted shift is reduced to the solution of a polynomial equation when the weights form a periodic sequence, or approach a periodic sequence from below.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0397473-6
Keywords: Hilbert space, operator, numerical range
Article copyright: © Copyright 1976 American Mathematical Society